# SDR ASAA2023022242041

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,708 hours, 17,590 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA P INDICATOR EXTENDED. GROUNDED - YES. ACCOMPLISHED B737-800 AMM TASK 49-91-13-600-801. REPLACED OIL FILTER ELEMENT. AND OIL FILTER INDICATOR REF AMM 49-91-13-000-802. LEAK CK GOOD.
